Homogenization in perforated domains with rapidly pulsing perforations
Doina Cioranescu; Andrey L. Piatnitski
ESAIM: Control, Optimisation and Calculus of Variations (2003)
- Volume: 9, page 461-483
- ISSN: 1292-8119
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] N.S. Bakhvalov, Averaging of partial differential equations with rapidly oscillating coefficients. Soviet Math. Dokl. 16 (1975). Zbl0331.35009
- [2] A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic analysis for periodic structures. North-Holland (1978). Zbl0404.35001MR503330
- [3] F. Campillo, M.L. Kleptsyna and A.L. Piatnitski, Homogenization of random parabolic operators with large potential. Stochastic Process. Appl. 93 (2001) 57-85. Zbl1099.35009MR1819484
- [4] D. Cioranescu and J. Saint Jean Paulin, Homogenization in open sets with holes. J. Math. Anal. Appl. 71 (1979) 590-607. Zbl0427.35073MR548785
- [5] D. Cioranescu and J. Saint Jean Paulin, Homogenization of reticulated structures. Springer-Verlag (1999). Zbl0929.35002MR1676922
- [6] P. Donato and A. Nabil, Homogenization and correctors for the heat equation in perforated domains. Ricerche di Mat. L (2001) 115-144. Zbl1102.35305MR1941824
- [7] A. Friedman, Partial differential equations of parabolic type. Prentice-Hall, Englewood Cliffs (1964). Zbl0144.34903MR181836
- [8] U. Hornung, Homogenization and porous media. Springer-Verlag, IAM 6 (1997). Zbl0872.35002MR1434315
- [9] V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of differential operators and integral functionals. Springer-Verlag (1994). Zbl0838.35001MR1329546
- [10] M.L. Kleptsyna and A.L. Piatnitski, Homogenization of random parabolic operators. Gakuto International Series. Math. Sci. Appl. 9 (1997), Homogenization and Appl. to Material Sciences, 241-255. Zbl0892.35019MR1473991
- [11] M.L. Kleptsyna and A.L. Piatnitski, Averaging of non selfadjoint parabolic equations with random evolution (dynamics), Preprint INRIA. J. Funct. Anal. (submitted).
- [12] M.A. Krasnosel’skii, E.A. Lifshits and E.A. Sobolev, Positive linear systems. The method of positive linear operators. Heldermann Verlag , Sigma Ser. Appl. Math. 5 (1989) Zbl0674.47036
- [13] A.L. Piatnitsky, Parabolic equations with rapidly oscillating coefficients (In Russian). English transl. Moscow Univ. Math. Bull. 3 (1980) 33-39. Zbl0466.35005